Title: Nonlocal regularization and 2-dimensional induced actions
Authors: Dejonghe, F ×
Siebelink, Rudolph
Troost, Walter #
Issue Date: Aug-1992
Series Title: Physics Letters B vol:288 issue:1-2 pages:47-53
Abstract: We present an invariant regularisation scheme to compute two-dimensional induced gauge theory actions that is local in Polyakov's variables, but non-local in the original gauge potentials. Our method sheds light on the locality of this induced action, and leads to a straightforward proof that the epsilon-anomaly in W3-gravity is completely given by the one-loop term.
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science